Ask a Pharmacist Expert Forum
when should i take lisinoprol and atenolol
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

when should i take lisinoprol and atenolol

should i be taking these at different times of day. i usually take both together in the morning along with metformin and an asprin. i have been feeling very tetchy and tense over the past few months and i now have a very short fuse and i am very intolerant of people in general. this is a problem as i am normally the most placid person on the planet. are these tablets affecting me in some way. many thanks in advance for any help.
Age
:  
38
Sex
:  
Male
Weight
:  
19 - 20 stone
Current Medications
:  
atenolol 100mg
lisinopril 5mg
dispersible aspirin 75mg
metformin 500mg
Drug Allergies
:  
n/a
Medical Conditions
:  
type 2 diabetes   high blood pressure
Related Discussions
669824_tn?1225842912
The only reason to take the blood pressure medications at different times during the day are if people are having problems with their blood pressure dropping too low when taking both together (usually manifests as dizziness upon standing or changing position) or if they are having issues with blood pressure control throughout the day. The only listed side effects of atenolol affecting the central nervous system are dizziness, fatigue, insomnia, lethargy, confusion, mental impairment, depression, headache, and nightmares and are listed at a frequency of 1-10% of patients. Lisinopril has a listed side effect of mood changes (1 among a long list of rare effects) in <1% of patients. Both of these side effects are extremely rare and most likely not the source of your mood changes but could potentially be contributing. It is important that you do not immediately stop taking either of these medications because it is important to control your blood pressure due to your medical problems; having blood pressure control is very important long term to prevent damage to some of your vital organs. Some options you have are changing the time of day you take the medications (maybe taking one in the morning and one at night) to see if that resolves your problem. Or the alternative is talking with your doctor to see if changing you medications is possible.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank